Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. Kolmogoroff
Title: Grundbegriffe der Wahrscheinlichkeitsrechnung
Additional book information: Julius Springer, Berlin, 1933, 62 pp.

Review Information:

Reviewer: H. L. Rietz
Journal: Bull. Amer. Math. Soc. 37 (2000), 91-92
Published electronically: December 21, 1999
Additional Notes: Reprinted from Bull. Amer. Math. Soc. 40 (1934), 522–523
Review copyright: © Copyright 1999 American Mathematical Society
American Mathematical Society